# SDR SWAA2021060176781

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 30,663 hours, 13,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND C/B TRIPPED - LIGHTING EMER CHGR LEFT AFT / RESET LIGHTING EMERGENCY CHARGER LEFT AFT C/B IAW AMM 20-60-01. OPS CHK EMERGENCY LIGHTS C/B STAYED IN. IAW AMM 33-51-00.
